# SDR 29GA95571052712A

- Difficulty date: May 27, 2012
- Submitted: July 20, 2012
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 31,184 hours, 36,379 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 3044900
- Part serial: PCE114331
- Condition: Malfunctioned
- Location: Right
- Part time: 24,253 hours, 31,639 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: E

## Discrepancy

FLIGHT: RIGHT ENGINE OIL PRESSURE ILLUMINATED IN FLIGHT ON APPROACH ASSOCIATED SMELL OF SMOKE IN CABIN AND COCKPIT.  ENGINE SECURED AND EMERGENCY DECLARED.  REPLACED RIGHT ENGINE ASSEMBLY.
